| Catalog Number |
368884 |
| Medical Device Problem Codes |
Short Fill (1575); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Report 1 of 2, it was reported while using bd vacutainer® lh (lithium heparin) 68 i.U.Plus blood collection tubes, an unspecified number of tubes had loose caps and one tube underfilled.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2.It was reported while using bd vacutainer® lh (lithium heparin) 68 i.U.Plus blood collection tubes, an unspecified number of tubes had loose caps and one tube underfilled.No adverse impact was reported regarding the patient or use.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 28-jul-2025.Investigation summary: bd received 3 customer samples for investigation.The 3 customer samples along with 20 retained samples were subjected to a draw-test for low or no draw and all tubes drew within specification.Additionally, the 3 customer samples and 20 retained samples were evaluated by functional testing for stopper creepout and stopper pop off and no issues were observed as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: underfill and stopper creepout and stopper pop off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.